ON THE TAYLOR SEQUENCE SPACES OF NONABSOLUTE TYPE WHICH INCLUDE THE SPACES c(0) AND c


Kirisci M.

JOURNAL OF MATHEMATICAL ANALYSIS, vol.6, no.2, pp.22-35, 2015 (ESCI) identifier

  • Publication Type: Article / Article
  • Volume: 6 Issue: 2
  • Publication Date: 2015
  • Journal Name: JOURNAL OF MATHEMATICAL ANALYSIS
  • Journal Indexes: Emerging Sources Citation Index (ESCI)
  • Page Numbers: pp.22-35
  • Istanbul University Affiliated: Yes

Abstract

Let T(r) denotes the Taylor method of order r such that r is an element of C/{0}. In this paper, we introduce Taylor sequence spaces t(0)(r) and t(c)(r) consisting of all sequences whose T(r)-transforms are in the spaces c(0) and c. We investigate some properties and compute alpha-, beta- and gamma-duals of these spaces. Afterwards, we characterize of some matrix classes of Taylor sequence spaces t(0)(r) and t(c)(r) and give Steinhaus type theorems.